What is Nurofen Sinus and Headache?
Nurofen Sinus and Headache are pain relief tablets that can also help to reduce congestion and pressure in the sinuses. Ideal for those suffering with sinusitis and headaches caused by sinus pressure, Nurofen Sinus and Headache works quickly to provide effective relief.
What is sinusitis?
When the sinuses in your nose swell, this is called sinusitis. It is usually caused by an infection, commonly happening after you’ve had a cold or the flu, and can be very uncomfortable. Some of the most common symptoms of sinusitis include:
- Sinus headache
- Pain, swelling, and tenderness around the cheeks, eyes, or forehead
- High temperature
- Blocked nose
- Yellow or green mucous running from the nose
- Reduced sense of smell
- Bad breath
How will these tablets relieve my sinus pain?
Nurofen Sinus and Headache contain the active ingredients ibuprofen and pseudoephedrine, which work together to ease pain caused by sinus pressure and headaches. Ibuprofen is a popular painkiller that is known as an NSAID (Non-Steroidal Anti-Inflammatory Drugs), which means it helps to relieve pain while also reducing inflammation or swelling. Pseudoephedrine is known as a vasoconstrictor, which means that it acts on the blood vessels in the nose, easing nasal congestion.
How to take Nurofen Sinus and Headache
Take 1 – 2 Nurofen Sinus and Headache tablets with water up to 3 times a day. Make sure to leave at least 4 hours between each dose and do not take more than 6 tablets in any 24-hour period.
Why do I have to answer questions to buy this product?
You do not need a prescription for Nurofen Sinus and Headache, however you will be asked to complete a short medical questionnaire by your Chemist-4-U pharmacist before we can take your order. This includes some simple questions that all pharmacies legally are required to ask before supplying this kind of product. This helps our pharmacy team to be sure that this product is the best choice for you.
When should Nurofen Sinus and Headache not be used?
Nurofen Sinus and Headache is not suitable for use by children under the age of 12. Do not use this product if you are allergic to ibuprofen, pseudoephedrine, aspirin or any other painkillers, or any of the other listed ingredients. Do not take this product if you:
- Have or have had more than 2 episodes of a stomach ulcer, perforation, or bleeding
- Have ever had a worsening of asthma, skin rash, itchy runny nose, or facial swelling when taking ibuprofen, aspirin or similar medicines
- Have had gastrointestinal bleeding or perforation when taking ibuprofen, aspirin, or other NSAIDs
- Are taking any other NSAID painkillers or more than 75mg of aspirin a day
- Are taking Monoamine Oxidase Inhibitors (MAOIs) for depression, or have taken these in the last 14 days
- Have severe liver or kidney problems
- Have heart problems, high blood pressure, prostate problems, or an overactive thyroid
- Have diabetes or glaucoma
- Are pregnant or breastfeeding
Speak to your doctor or Chemist 4 U pharmacist before using Nurofen Sinus and Headache if you:
- Have or have had asthma
- Have kidney, heart, liver, or bowel problems
- Have high cholesterol, high blood pressure, or previously have had a heart attack or stroke
- Have a history of gastrointestinal disease, e.g. ulcerative colitis, Crohn’s disease
- Have Systemic Lupus Erythematosus (SLE)
- Are a smoker
Nurofen Sinus and Headache should not be taken at the same time as some other medicines, for a list of which medicines should not be taken alongside this product please read the patient information leaflet.
Does this product have any side effects?
Like all medicines, Nurofen Sinus and Headache can have side effects, although not everyone will get them. These side effects include:
- Signs of intestinal bleeding, e.g. bright red stools, black tarry stools, vomiting blood or dark particles that look like coffee grounds
- Signs of severe allergic reaction, e.g. difficulties in breathing, unexplained wheezing, dizziness, faster heartbeat, severe skin reaction such as rashes or itchiness, swelling of the face or throat
- A severe skin reaction known as DRESS, showing symptoms such as skin rash, fever, swelling of lymph nodes, increase in a kind of white blood cells called eosinophils
- Indigestion, heartburn
- Pains in the stomach or other abnormal stomach problems
- Skin rashes, itching, peeling
- Worsening of asthma
- Sweating, thirst, muscle weakness or tremors, sleeplessness, chest pain or fast, irregular heartbeat
- Liver and kidney problems
- Headache, dizziness, hearing disturbance, difficulty urinating, mood changes, e.g. restlessness
If you experience these or any other side effects while using this product, stop use and speak to your doctor or Chemist 4 U pharmacist right away.
This product is a medicine; make sure to speak to your doctor or Chemist-4-U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk
If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.
Store all medicines out of sight and reach of children.
Please read the included leaflet carefully before using this product.
Please contact your GP if appropriate regarding this product.
Each tablet contains the active ingredients ibuprofen 200mg and Pseudoephedrine Hydrochloride 30mg
Other ingredients: Calcium Phosphate, Microcrystalline Cellulose, Polyvinyl Pyrrolidone, Sodium Carboxymethyl Cellulose, Magnesium Stearate, Hydroxypropylmethyl Cellulose, Talc, Titanium Dioxide, Quinoline Yellow and Sunset Yellow (contains Aluminium and E110), black printing ink (contains shellac, Iron Oxide Black (E172) and propylene glycol).
Ask a Pharmacist
Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.
|Method||Handling Time||Transit Time||Timescale||Approx Cost|
|Standard Shipping (3-5 Working Days)||n/a||n/a||n/a||£0.00|
|Royal Mail Tracked 24||n/a||n/a||n/a||£4.95|
|Sons Tracked 24||n/a||n/a||n/a||£3.90|
|Sons Tracked 48||n/a||n/a||n/a||£2.90|
Times are given in working days and are approximate. Costs may change based on order total, day of the week or location within the UK. Ability to hit timescales will depend on whether the products are ordered before a cut off time, as well as additional administration time incurred in reviewing your order.
Please review the estimates at the checkout.
Free UK Delivery on all orders over £30* - Delivery within 3-5 working days.
Standard UK Delivery - £2.95* - Delivery within 3-5 working days.
Express UK Delivery - £4.95** - Delivery within 1-2 working days.
Temperature Controlled Delivery - £8.85 - Delivery within 1-3 working days.
Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.
*Excluding refrigerated products and treatments which are subject to different postage charges.
All our items are sent completely discreet for your peace of mind.
This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist4U either.
We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.
Customers can read our full returns policy by clicking here
Advice & Guides
Looking for the right painkillers to relieve your back pain? Whether it’s the consequence of remote working, or you’re simply seeking an alternative treatment option for a long-standing condition, you’ve come to the right place. In this guide, we’ll suggest a range of painkillers so...Read More
We all need painkillers from time to time, but when it comes to pain relief, there’s an overwhelming amount of options to choose from. Nurofen has provided millions of people with fast, effective pain relief for over 30 years. With products that target headaches, joint & muscular...Read More
Sciatica can be a real pain in the butt – and I mean that literally!
If you’ve got a pain that runs from your lower back, to your bottom, and down to your legs and feet, then you could be suffering with sciatica.
So, let’s take a look at this condition, what makes it such a pain, and what you can do to make yourself more comfortable as you heal.Read More